MAUDE Adverse Event Report: AMBU A/S AMBU NEUROLINE CONCENTRIC

AMBU A/S AMBU NEUROLINE CONCENTRIC
Catalog Number 74025-30/25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are unable to verify the needle fall off from the hub as there is no complaint sample returned.Furthermore, we are also unable to verify the reported failure from the retention sample.It is highly suspected that the cause of the needle (cannula) fall off is due to excessive force induced during application and in combination with multiple wide angle bending.
 
Event or Problem Description
During a routine needle electromyography (emg) procedure, while examining the left iliopsoas muscle, the concentric needle broke off of the needle hub.This incident occurred during the portion of the motor unit activation exam, where the hip is flexed upwards with the needle in the muscle.The adipose tissue there require deeper penetration of the needle.The patient did not report discomfort.X-ray revealed evidence of the needle fragment present in the proximal left thigh.Patient was evaluated at a local emergency room (er) where no urgent action was required.Patient is awaiting urgent outpatient surgery evaluation for removal of the foreign object.

Brand Name
AMBU NEUROLINE CONCENTRIC
Common Device Name
AMBU NEUROLINE CONCENTRIC
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN.BHD
lintang bayan lepas, phase iv
lot 69-b
penang, 11900 0
MY   119000
Manufacturer Contact
cecilie bjergen
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key16282582
Report Number9610691-2023-00004
Device Sequence Number6766620
Product Code IKT
UDI-Device Identifier05707480022878
UDI-Public05707480022878
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2025
Device Catalogue Number74025-30/25
Device Lot Number1000652154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale